# SDR SWIA200110305

- Difficulty date: October 29, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 35,471 hours, 43,366 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Part serial: 0109
- Condition: Failed
- Location: T/E Flap
- Part time: 658 hours, 756 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT WOULD NOT RESET PER QRH.  INBOARD FLAPS SHOWED 10 DEGREES.  REMOVED AND REPLACED LEFT INBOARD FLAP ACTUATOR PER MM 27-50-00.  OPS CHECK, LEAK CHECKS GOOD.
